Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed guttate psoriasis. Taken Klob-X. Experience bleathlessness, heart pounding, numbness in neck, BP. Is this HPA axis inhibition?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
Hello,  I would like to describe a very frustrating situation I'm going through.  A few months ago I was diagnosed with guttate psoriasis. I started to make use of Klob - X (clobetasol propionate), I had psoriasis all over my body, I made ​​heavy use of this corticosteroids (clobetasol propionate) in specific.  After a week of use the psoriasis was almost gone, but was experiencing some strange symptoms, especially a strange shortness of breath, could not breathe right, it seemed the air was not enough and I always took a XXXXXXX breath to get air. So far I think had not thought it had to do with Klob-x (and so far I'm not sure). But it only got worse, until one day, my heart was pounding, my neck went numb and my blood pressure went up, apparently it was a panic attack. I was always a little anxious but it never, nothing happened next. I stopped using the cream because the psoriasis was gone. But the psoriasis came back after about three weeks and spent the cream for THREE DAYS (1 tube) at the end of three days I had a terrible panic attack, my blood pressure was the highest, could not breathe and my heart raced. I stopped using steroids almost two weeks but I still been feeling horrible. Anxiety, shortness of breath, sensations of fainting.

It is possible that all this is inhibition of hpa axis? It has something to do? And it will get better? What should I do? I'm desperate, it's a horrible situation. Horrible.
Posted Mon, 25 Jun 2012 in General Health
 
 
Answered by Dr. Jasvinder Singh 1 hour later
Hello,
Thanks for posting your query.

Your symptoms are suggestive of panic attack and anxiety neurosis rather than inhibition of HPA axis which may cause symptoms like fatigue, weakness, anorexia, nausea, vomiting, weight loss, salt craving, hypotension or orthostatic hypotension, hypoglycemia, hyperpigmentation of the skin, decreased body hair in women, and poor tolerance to stress or exertion.

For your anxiety and panic attacks, follow these treatment measures.

1)     Controlling the anxiety levels. Try to identify and focus on activities that make you feel better. Motivate yourself to do things for yourself, talk to your family and friends and discuss your stress with them. They will help you find a solution to your problem. Controlling and removing anxiety is the primary treatment. Also join some meditation and yoga classes to calm your mind.

2)     Regular exercise and proper diet are essential to good health. Exercise is of paramount importance because it releases endorphins from the body.

3)     You need to take some antianxiety medications like short reuptake serotonin inhibitors (SSRI) and benzodiazepines like alprazolam and clonazepam.

4)     Psychotherapy and cognitive behavior therapy is of equal importance as medications and you should hold these sessions with a good psychiatrist/ psychologist.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
 
Follow-up: Diagnosed guttate psoriasis. Taken Klob-X. Experience bleathlessness, heart pounding, numbness in neck, BP. Is this HPA axis inhibition? 18 hours later
I cant breath right ALL DAY.
Its not related to stressfull moments.
How is it possible?!?
 
 
Answered by Dr. Jasvinder Singh 9 hours later
Hello,

Thanks for writing back to me.

Topical steroids cannot cause respiratory difficulty and your symptoms are suggestive of panic attacks only. Some stress is always present at the subconscious level. However to alleviate any doubts regarding any lung cause, you should get an x-ray and pulmonary function tests done.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor